# SDR SWAA022843

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 59,729 hours, 39,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT BATTERY CHARGER INOP.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PER MM.
